Skip to Content

Join the 'Cardizem CD' group to help and get support from people like you.

Cardizem CD Questions

 Clear

We found 16 questions associated with the 'Cardizem CD' topic.

Cardizem CD - Is my dosage too much 180 mg?

Posted 28 May 2013 by glalonde 1 answer

I'm tired, constipated, and sore. This started after I started taking this for Afib. I like the med for my Afib, but is it too strong and causing these other symptoms. Also I believe my heart rate is too slow. What is the next lower dosage?

Can Cardizem CD cause Atrial Fibrillation?

Posted 19 Sep 2011 by Hungry 1 answer

Can Cardizem LA be replaced with Cardizem CD?

Posted 8 Jan 2011 by q405801 1 answer

My physician changed the dose of my Cardizem (LA) from 420 mg to 120 mg and added nebivolol, but rather than write LA, he wrote Cardizem CD. Are these products interchangeable?

Cardizem CD - how do I wean off cardizem?

Posted 21 Feb 2010 by pamrose 1 answer

I believe high bp & rapid heart beat was caused by other meds which I am now off so may not need cardizem anymore

Cardizem CD - Can Cardizem cause shakiness?

Posted 7 Oct 2010 by ronandnancy 1 answer

I have been on Cardizem 240 mg. for about 2 years. I have recently noticed slight tremors in my face and shakiness in my hands, which comes and goes, and is sometimes more severe than others. Also I notice the shakiness is sometimes worse in my left hand. Ans some mornings when I wake up I feel ...

I was just given Cardizen CD(Diltiazem 24hr ER 180mg ) to take every day in place of Toperal XL?

Posted 17 Jun 2010 by paudet 1 answer

I had complained of extreme tiredness. Will this elimate my fatigue and treat my high blood pressure and afib as effectively?

Cardizem CD - I went into a-fib a little over a month ago, and the drs. put me on Cardizem. There?

Posted 21 Aug 2010 by blueflax 1 answer

... was no damage to my heart whatsoever. I'm supposed to start exercising 3-5 times a week for 30-45 mins, but find I can barely get the strength to do so. I am only about 10 pounds overweight, but cannot understand why I can't exercise w/o feeling so exhausted. I never used to get ...

I have been taking Cardizem CD for over a year &the last four days my blood pressure has hit 132/94?

Posted 4 Jan 2011 by LandofBear 1 answer

... to 139/104 I have just in the past couple days lost appetite & I am doing what I was told as well as what I have acquired from reading about it, other symptoms are sweating, fatigue, tired very shaky which are apart of the med but more than ever now then before! Please let me know thank you ...

My 74 yr old sister has been put on cardizem cd 240 in hospital and she is a diabetic, her sugar?

Posted 15 Jan 2010 by adiero456 1 answer

stesting is high and then drops very low, what is going. she was in the hospital earlier jan, we cant seem to relate her blood sugar and I am worried. do you have an answer for us. she has copd and irreglar heart beats, has been asthamtic since birth

Cardizem CD - If medication was changed from amplodipine-benazepril 5-20 to Cardizem 120 is that?

Posted 18 Jun 2009 by labloom 1 answer

does this increase seem large? Or are medications different

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

High Blood Pressure, Hypertension, Heart Failure, Congestive Heart Failure, Angina Pectoris Prophylaxis

Cardizem CD Patient Information at Drugs.com

Search this Group